MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC DEXTRUS SEAL CAP ASSEMBLY/ SEAL CAP ASSEMBLY WITH ACCESSON; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC DEXTRUS SEAL CAP ASSEMBLY/ SEAL CAP ASSEMBLY WITH ACCESSON; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Lot Number R94N9N
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/05/2019
Type of Reportable Event Malfunction
Event or Problem Description
Opened a dexrus seal cap assembly to use during surgery and the device had a hole in it.Had to get a new one.Kept device and turned it in to management.

Brand Name
DEXTRUS SEAL CAP ASSEMBLY/ SEAL CAP ASSEMBLY WITH ACCESSON
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC
guaynabo PR 00969
MDR Report Key8343253
Report NumberMW5084085
Device Sequence Number1915421
Product Code GCJ
UDI-Device Identifier10705036002055
UDI-Public(01)10705036002055
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Lot NumberR94N9N
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient Weight99